Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 19, Number 1

All articles in this issue are freely accessible.

Symmetrizing kernels and the integral equations of first kind of classical potential theory
James Lucien Howland.
Proc. Amer. Math. Soc. 19 (1968), 1-7
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0220956
Permutations by number of rises and successions
D. P. Roselle.
Proc. Amer. Math. Soc. 19 (1968), 8-16
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0218256
An abstract oscillation theorem
Kurt Kreith.
Proc. Amer. Math. Soc. 19 (1968), 17-20
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0222695
Convexity and minimal Gerschgorin sets
B. W. Levinger.
Proc. Amer. Math. Soc. 19 (1968), 21-25
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0218379
On minimal separating collections
Gezalel Peleg.
Proc. Amer. Math. Soc. 19 (1968), 26-30
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0218261
Imbedding closed Riemann surfaces in $C^{n}$
K. V. Rajeswara Rao.
Proc. Amer. Math. Soc. 19 (1968), 30-32
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0219719
On the strong $(L)$ summability of Fourier series
B. Deokinandan.
Proc. Amer. Math. Soc. 19 (1968), 33-37
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0218832
The Osgood-Taylor-Carathéodory theorem
Maynard G. Arsove.
Proc. Amer. Math. Soc. 19 (1968), 38-44
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0220914
The relation between the sequence-to-sequence and the series-to-series versions of quasi-Hausdorff summability methods
B. Kwee.
Proc. Amer. Math. Soc. 19 (1968), 45-49
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0218787
A note on the characteristic numbers of linear systems of differential-difference equations
John Abramowich.
Proc. Amer. Math. Soc. 19 (1968), 50-54
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0224938
Generalized eigenfunctions of the Laplace operator and weighted average property
Anil Kumar Bose.
Proc. Amer. Math. Soc. 19 (1968), 55-62
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0221121
$n$th roots of operators
M. R. Embry.
Proc. Amer. Math. Soc. 19 (1968), 63-68
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0225185
The functional equation $f(xy)+f(xy^{-1})=2f(x)f(y)$ for groups
Pl. Kannappan.
Proc. Amer. Math. Soc. 19 (1968), 69-74
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0219936
Titchmarsh’s convolution theorem on groups
Benjamin Weiss.
Proc. Amer. Math. Soc. 19 (1968), 75-79
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0221222
Functions whose Fourier series converge for every change of variable
Casper Goffman and Daniel Waterman.
Proc. Amer. Math. Soc. 19 (1968), 80-86
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0221193
A theorem on intermediate reducibilities
T. G. McLaughlin.
Proc. Amer. Math. Soc. 19 (1968), 87-90
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0219420
Functions of several self-adjoint operators
Michael E. Taylor.
Proc. Amer. Math. Soc. 19 (1968), 91-98
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0220082
Complete recursively enumerable sets
A. H. Lachlan.
Proc. Amer. Math. Soc. 19 (1968), 99-102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0221933
An effective operator, continuous but not partial recursive
Paul R. Young.
Proc. Amer. Math. Soc. 19 (1968), 103-108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0229519
A Cameron-Martin translation theorem for a Gaussian measure on $C(Y)$
J. D. Kuelbs.
Proc. Amer. Math. Soc. 19 (1968), 109-114
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0219695
On three basic results in the theory of stationary point processes
M. R. Leadbetter.
Proc. Amer. Math. Soc. 19 (1968), 115-117
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0221584
Limit of a sequence of functions with only countably many points of discontinuity
Charles Tucker.
Proc. Amer. Math. Soc. 19 (1968), 118-122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0219029
The equation $(I-S)g=f$ for shift operators in Hilbert space
Richard Rochberg.
Proc. Amer. Math. Soc. 19 (1968), 123-129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0222672
Differentiability almost everywhere of functions of several variables
G. V. Welland.
Proc. Amer. Math. Soc. 19 (1968), 130-134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0225944
Fractional differentiation of functions with lacunary Fourier series
G. V. Welland.
Proc. Amer. Math. Soc. 19 (1968), 135-141
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0226284
A property of free Boolean algebras
Alfred Horn.
Proc. Amer. Math. Soc. 19 (1968), 142-143
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0221994
A Schroeder-Bernstein theorem for projections
Arnold Lebow.
Proc. Amer. Math. Soc. 19 (1968), 144-145
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0219455
On the Fourier inversion theorem for $R^{1}$
Ian Richards.
Proc. Amer. Math. Soc. 19 (1968), 145
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0223825
Ten axioms for three dimensional Euclidean geometry
Lino Gutiérrez-Novoa.
Proc. Amer. Math. Soc. 19 (1968), 146-152
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0231265
Piercing a disk along a cellular set
D. R. McMillan.
Proc. Amer. Math. Soc. 19 (1968), 153-157
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0220266
The total group of a graph
Mehdi Behzad and Heydar Radjavi.
Proc. Amer. Math. Soc. 19 (1968), 158-163
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0218271
The value of $J$ at a Samelson product
George McCarty.
Proc. Amer. Math. Soc. 19 (1968), 164-167
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0221504
On totally paracompact metric spaces
A. Lelek.
Proc. Amer. Math. Soc. 19 (1968), 168-170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0219032
On bounded domains
K. Srinivasacharyulu.
Proc. Amer. Math. Soc. 19 (1968), 171-173
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0220318
On semiconnected mappings of topological spaces
John Jones.
Proc. Amer. Math. Soc. 19 (1968), 174-175
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0222857
Another generalization of Brouwer’s fixed point theorem
David Henderson and G. R. Livesay.
Proc. Amer. Math. Soc. 19 (1968), 176-177
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0219051
A $T_{1}$-complement for the reals
A. K. Steiner and E. F. Steiner.
Proc. Amer. Math. Soc. 19 (1968), 177-179
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0231342
Some comments on the structure of compact decompositions of $S^{3}$
H. W. Lambert.
Proc. Amer. Math. Soc. 19 (1968), 180-184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0225307
Tychonoff cubes are coset spaces
Carl Eberhart.
Proc. Amer. Math. Soc. 19 (1968), 185-188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0226616
Inverse limits of perfectly normal spaces
Howard Cook and Ben Fitzpatrick.
Proc. Amer. Math. Soc. 19 (1968), 189-192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0220240
The Eilenberg-Moore, Rothenberg-Steenrod spectral sequence for $K$ theory
Ted Petrie.
Proc. Amer. Math. Soc. 19 (1968), 193-194
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0221510
Homotopy types of ANR’s
J. M. Kister.
Proc. Amer. Math. Soc. 19 (1968), 195
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0219031
A contact structure for the odd dimensional spherical space forms
Joseph A. Wolf.
Proc. Amer. Math. Soc. 19 (1968), 196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0219009
A problem on partitions connected with Waring’s problem
Shô Iseki.
Proc. Amer. Math. Soc. 19 (1968), 197-204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0225739
On a semiprimary ring
Kwangil Koh.
Proc. Amer. Math. Soc. 19 (1968), 205-208
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0218397
On some characteristic properties of self-injective rings
Kwangil Koh.
Proc. Amer. Math. Soc. 19 (1968), 209-213
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0218398
The existence of homomorphisms in compact connected Abelian groups
Gerald L. Itzkowitz.
Proc. Amer. Math. Soc. 19 (1968), 214-216
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0219655
Lifting modular representations of finite groups
Burton Fein.
Proc. Amer. Math. Soc. 19 (1968), 217-221
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0219638
Commutativity of the invariant differential operators on a symmetric space
William Smoke.
Proc. Amer. Math. Soc. 19 (1968), 222-224
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0218494
Nonsingular rings
Francis L. Sandomierski.
Proc. Amer. Math. Soc. 19 (1968), 225-230
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0219568
Asymptotic diophantine approximations and equivalent numbers
William W. Adams.
Proc. Amer. Math. Soc. 19 (1968), 231-235
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0223306
On the Netto inversion number of a sequence
Dominique Foata.
Proc. Amer. Math. Soc. 19 (1968), 236-240
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0223256
Nongenerators of rings
Homer Bechtell.
Proc. Amer. Math. Soc. 19 (1968), 241-245
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0224653
On the restrict-induce map of group characters
D. L. Winter.
Proc. Amer. Math. Soc. 19 (1968), 246-248
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0224727
A uniqueness theorem for certain two-point boundary value problems
James S. W. Wong.
Proc. Amer. Math. Soc. 19 (1968), 249-250
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0221011
A note on the Koszul complex
J. A. Eagon and M. M. Fraser.
Proc. Amer. Math. Soc. 19 (1968), 251-252
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0218344
The distance from $U(z)⋅H^{p}$ to $1$
D. J. Newman.
Proc. Amer. Math. Soc. 19 (1968), 252-253
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0218582
Killing knots
P. M. Rice.
Proc. Amer. Math. Soc. 19 (1968), 254
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0219055